# SDR VNAA2019071111103

- Difficulty date: July 11, 2019
- Submitted: September 30, 2019
- Operation: Air carrier
- Aircraft: N221PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7889
- Aircraft time: 36,365 hours, 36,136 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT SIDE EMERGENCY EXIT DOOR LIGHT INOP. REMOVED & REPLACED R/H LIGHTED FLOOR-LEVEL EXIT SIGN OPS CHECK GOOD.
